Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

C Day 68 - One Day @ A Time

Posted Oct 04 2009 11:14pm
Yesterday afternoon my left arm suddenly developed a strange avocado shaped mass under the skin that was very painful and just above the spot where the nurse pokes me with the IV for the Chemo drip. It appears to be an abscess or thrombosis, blood clot or infected collapsed vein. Either from the prolonged Taxol treatment and my veins are not happy, a bad needle stick from the nurse or possibly even a reaction from the Neulasta shot gone bad. It's definitely not good. I called Dr. Yen, oncologist and he called me right back, told me to come in this morning. So I am on my way to the oncologist's office. Pray for me, for healing. I really hope my veins aren't shot and that would hold up the remaining treatments. And of course I hope it's not a more serious problem like a blood clot that could break off and give me a heart attack....Stay tuned.
Post a comment
Write a comment:

Related Searches